# SDR UPS01234753

- Difficulty date: December 29, 2000
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CK, LEFT WHEEL WELL STA 913 UPLOCK SUPPORT ASSY, CRACK AT AFT SUPPORT FRAME.  CRACK VERIFIED BY NDT.  REPAIRED STA 913 SUPPORT FRAME IN ACCORDANCE WITH UPS EO B727-5310- 1896B, KIT INSTALLED.  (P/N 65C-27194-25).
